MathSciNet Relay Station
MathSciNet bibliographic data
MR2299789 (2008a:11006) 11A25 (11Y70)
Chishiki, Yusuke; Goto, Takeshi; Ohno, Yasuo On the largest prime divisor of an odd harmonic number. Math. Comp. 76 (2007), no. 259, 1577–1587 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement